Prevpac User Reviews

Prevpac - User Reviews

Prevpac User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Prevpac sorted by most helpful. Patient Discussions FAQs


Comment from: Anthony, 65-74 Female on Treatment for less than 1 month (Patient) Published: September 22

Prevpac caused loss of taste, severe throat irritation and difficulty in swallowing. These symptoms appeared after 5 days of treatment.

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: August 28

Have been on this medication for five days. Have experienced bad taste in my mouth, headache, flu-like symptoms. On the fifth day developed severe chest and back pain that will not subside. Worst medication I have ever taken. Doctor will need to prescribe something else - I refuse to subject myself to the side effects of this terrible medication!

Related Reading: headache | flu

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: September 16

this drug has made me sick , i feel worse now then before i started the treatment my tounge has turned black and my mouth tastes like i have a penny disoliving , this is my second dose and im praying my 14 days fly by

Comment from: Director12, 45-54 Female on Treatment for less than 1 month (Patient) Published: August 22

Sorry to hear that many people have problems taking this drug. It is intense but liveable. Every DRUG is not for everybody. I think, however it's unfair to rate this drug on Day 1 or 5 of use. I agree it does leave a bad taste in your mouth but I have not experienced other symptoms. It has worked for me because I have dealt with an Ulcer and Heartburn for years.

Related Reading: Heartburn

Comment from: mealone, 55-64 on Treatment for less than 1 month (Patient) Published: August 15

This med has torn my mouth up. I have no taste and everything irritates the inside of my mouth. Tooth paste sends me through the roof!!! But it worked.

Comment from: spc, 25-34 on Treatment for less than 1 month (Patient) Published: February 05

I had read about the reviews on the website and was a little nervous to take this drug. I just finished my treatment and am very satisfied. My only side effect was feeling a little tired, but it was not anything serious. I did have an occasional funny taste in my mouth but it was very rare. The biggest annoyance was having to swallow 5 pills in the morning and night. I would recommend this drug, I feel a lot better after my treatment. This stuff works

Comment from: David Montroy, 19-24 Female on Treatment for less than 1 month (Patient) Published: August 13

I do fell like I've taken a muscle relaxer, sleep med sleep long periods ,mental/mood changes (such as agitation, confusion) lightheadedness dizziness, disorientation (there has been heart disease in my mother's side of family (don't know if related)dark urine, have gurgitated up in mouth 1-2hr after at times . does that mean I'm allergic or have other issues? Side effects I've encountered , horrible headaches giving blurred vision,., nausea, confusion, dizziness, back pain,tried, neck pain, (amnesia) cannot remember, anxiety, confusion, depersonalization, change behavior, drastic change in speech (after taking lasting 1 hr +),winded breathing ?)(asthma? or inflammation?),mild pain under right side of chest(gallbatter or kidney?), insomnia, sleep disorder ,vertigo, , sweating, blurred vision, taste loss, weight loss, lightheadedness/sweating/dizziness, ,abnormal stools (more),dark urine, difficulty in swallowing.

Related Reading: heart disease | neck pain | anxiety

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: November 18

At times I feel like the medicine is helping as the original stomach pain has decreased. fThe side effectsrom the meds are however are worse than my original problem. Starting with the horrible nauseating taste that will not go away. Lack of energy, back pain, loss of appetite, constant trips to the bathroom started on day one. Sweats and weird dreams are a night occurance. Lately the headaches have become unbearable to the point of affecting my vision. This is day 14 for me and I am hoping I can tolerate the last dose. Not wanting to go through this again has pushed me to take this awful medication.

Comment from: beautifulfary77, 25-34 on Treatment for less than 1 month (Patient) Published: November 03

I have not completed my entire treatment. I came here to read up on it, b/c yesterday I felt as if I was having a heart attack. I feel like a weight is on my chest. I can not take deep breathes. I have been coughing up flem, but it is clear. The taste is unbelievable, but if it works in the end it will be worth it. I just am very concerned about my chest pains.

Related Reading: heart attack


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


GI Disorders

Get the latest treatment options.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD